On the structure of Selmer groups.

V.A. Koyvagin

Mathematische Annalen (1991)

  • Volume: 291, page 253-260
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Koyvagin, V.A.. "On the structure of Selmer groups.." Mathematische Annalen 291 (1991): 253-260. <http://eudml.org/doc/164864>.

author = {Koyvagin, V.A.},
journal = {Mathematische Annalen},
pages = {253-260},
title = {On the structure of Selmer groups.},
url = {http://eudml.org/doc/164864},
volume = {291},
year = {1991},

AU - Koyvagin, V.A.
TI - On the structure of Selmer groups.
JO - Mathematische Annalen
PY - 1991
VL - 291
SP - 253
EP - 260
UR - http://eudml.org/doc/164864
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.